Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diagnosed with IBS. Passed string like thing in stools. What could it be?

Hi, I recently developed gastritis and was diagnosed with IBS . I am working with a Naturopath to see if there are food sensitivities because we believe there are. Just tonight I passed somethign in my stool that literally looked like string. I m reading mixed reviews on the internet whether this could be a worm or some say it s dead fungus from candida overgrowth. I m just wondering how long to keep an eye on this and whether or not to worry. This is a new development. This is what somebody referred to it as: dead ephitelial tissue caused by an active fungal infection . Candida invades and digests tissues when infects them.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for asking.

It can be the worm, I will advise you to go for the stool testing to see if it is a helminthic infection.

You may need treatment if some worm is detected.


Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor